# SDR SWAA2020041433972

- Difficulty date: March 5, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL IS DENTED AT B.S. 259-270; R.B.L. 10 - L.B.L. 10; W.L. 207.54. / REPAIRED AND INSTALLED -1 WEB AND 2EA -2 DOUBLERS AT FLIGHT DECK FLOOR STA.299-270 RBL10-LBL10 PER EA.# 1-A53-33179 REV IR -1 DOUBLER MADE OUT OF .040 2024-T3 LOT# 1422864-1 AND (2EA) -2 DOUBLERS MADE OUT OF .050 2024-T3 LOT# 1412518-1. 91195U 3-12-20
